# SDR 99UAL900136

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Part number: W3486100418
- Condition: Failed
- Location: Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AT ORD UNDER AMBER ALERT DUE TO A LEADING EDGE ASYMMETRY LIGHT. *S/D* FOUND A WIRE ASSOCIATED WITH THE LEADING EDGE SLAT SYSTEM SHORTING TO GROUND WHICH CAUSED THE SYSTEM FAULT AND SHUTDOWN.  REPLACED THE WIRE AND RETURNED AIRCRAFT TO SERVICE WITHOUT FURTHER INCIDENT.
